ASPIRIN TABLETS UPSA VIT C SPARKLING 20

ASPIRINE VIT C UPSA COMPRIMES EFFERVESCENTS 20 View larger

3400930076811

UPSA BMS UPSA BMS

UPSA Aspirin is a drug indicated for the symptomatic treatment of pain of mild to moderate and / or febrile states.

More details

In stock

Preview the Shipping Fees - Free Shipping from 99€*
  • Médicament conseil

3,39 € tax incl.

This product is a medicament.

You must check the \"Jai read the manual of this drug\" to add this product to your cart.

This product is a drug. You must certify that you have read the leaflet before you can order this product.

Add to Basket

Add to Wishlist

For warnings, the precautions and cons-indications, please see the instructions.

Description

Indications
ASPIRIN UPSA Vitaminée C 20 effervescent tablets is a drug indicated for the symptomatic treatment of mild to moderate and / or febrile states pain.
Dosage and route of administration

ASPIRIN UPSA Vitaminée C effervescent tablets is recommended for adults and children over 15 years. For adults and children over 15 years (about 50 kg), 1 tablet to renew if necessary after 4 hours. In all cases, do not exceed 6 tablets per day. Orally.

Composition and excipients known

Acetylsalicylic acid 330 MG; ASCORBIC ACID (DCI) 200 MG. Excipients: sodium bicarbonate; CITRIC ACID ANHYRE; Sodium Carbonate Anhydrous; POVIDONE; QSP 1 effervescent tablet.

Cons-indications and warnings

Pregnancy more than 5 months; history of allergy or asthma triggered by taking sallicylés or substances near activity, such as nonsteroidal anti-inflammatory; history of allergy to other components of the tablet; peptic ulcer development; severe hepatic impairment; severe renal impairment; severe uncontrolled heart failure; risk of bleeding. ASPIRIN UPSA Vitaminée C is not recommended during pregnancy and lactation. It is essential to avoid overdose verifying the absence of acetylsalicylic acid in the composition of other drugs. Must not exceed the maximum recommended dose.

Packaging

Tube 20 tablets

Warnings on drugs

Warning, the drug is not a product like any other. Read the package leaflet before ordering. Do not leave medicines out of reach of children. If symptoms persist, seek the advice of your doctor or pharmacist. Attention to incompatibilities on products in your.

Tell your pharmacist online treatments underway to identify possible incompatibilities. The checkout form contains a custom message field provided for this purpose.

Click here to find record of the drug at the site of the National Security Agency of Medicines and Health Products.

Pharmacovigilance : Report or a related adverse event (s) (s) (s) the use of a drug

VIDAL OF THE FAMILY

ASPIRINE UPSA VITAMIN C

Analgesic and antipyretic

. Presentations . Composition . Indications . Contraindications . Warning . Drug Interactions . Pregnancy and breastfeeding . Directions for use and dosage . Advice . Undesirable effects . Lexicon

PRESENTATIONS (summary)

ASPIRINE UPSA VITAMIN C buffered effervescent: effervescent tablet (white); box of 20.
-

UPSA Laboratory

COMPOSITION (summary)
p cp
Acetylsalicylic acid (aspirin) 330 mg
Ascorbic acid (vitamin C) 200 mg
Sodium 485 mg

INDICATIONS (summary)
This medication combines aspirin, analgesic and antipyretic , and vitamin C.
It is used to lower fever and in the treatment of painful conditions.
CONTRAINDICATIONS (summary)
This medication should not be used in the following cases:
WARNING (Contents)
Aspirin is not an innocuous drug. Overdosage or prolonged intake may cause serious complications.
The use of aspirin requires prior medical advice if there is a history of stomach ulcer or duodenal ulcer , even if it is old, renal insufficiency , G6PD deficiency , asthma , gout, and in women have an intrauterine device (IUD).
Avoid taking this medication during the week prior to dental extraction, operation, or during abundant periods: increased risk of bleeding .
The use of aspirin in children should be prudent in case of chicken pox or fever due to a virus (flu ...). Reye syndrome, rare but sometimes fatal, has been reported. This syndrome results in disorders of consciousness and vomiting. In case of fever due to a virus, and in the absence of medical advice, other antipyretics (paracetamol, for example) should be preferred.
This drug contains salt ( sodium ) in significant quantities.
DRUG INTERACTIONS (summary)
The interactions are of varying intensity depending on the doses of aspirin used. If you are being treated with any of the medicines listed below, do not take aspirin without the advice of your doctor or pharmacist.
Aspirin used at high doses (greater than 3 g / day) should not be combined with methotrexate (used at doses greater than 15 mg / week): increased risk of methotrexate toxicity.
Aspirin may interact with: Also tell your doctor or pharmacist if you are taking an antidiabetic , an antihypertensive medication from the family of ACE inhibitors or angiotensin II inhibitors , an antidepressant in the IRS family, a diuretic or a corticosteroid .
PREGNANCY AND BREAST-FEEDING (summary)
Pregnancy :
Adverse effects on the mother and the unborn child have been demonstrated when aspirin, like other NSAIDs , is used in the last 4 months of pregnancy; the risk exists even with a single intake and even if the pregnancy is over term.
Consequently, aside from certain very specific medical situations, aspirin can only be used on an ad hoc basis during the first 5 months, and its use is contraindicated from the 6th month.

Breastfeeding:
Aspirin passes into breast milk: it is not recommended for use in breastfeeding women.
DIRECTIONS FOR USE AND DOSAGE (summary)
The tablets should be dissolved in a glass of water, milk or fruit juice.
Observe an interval of at least 4 hours between 2 doses.

Usual dosage:

  • Adult: 2 tablets per dose, to be renewed if necessary, without exceeding 9 tablets per day. In the elderly, it is advisable to take 1 tablet per dose and not to exceed 6 tablets per day.
  • Between 20 and 50 kg: 60 mg per kg per day, divided into 4 or 6 doses, ie 15 mg per kg every 6 hours or 10 mg per kg every 4 hours. For information :
    • child of 20 to 26 kg (approximately 6 to 10 years): 1 tablet, to be renewed if necessary after 6 hours, without exceeding 4 tablets per day;
    • children between 27 and 36 kg (approximately 8 to 12 years): 1 tablet, to be renewed if necessary after 4 hours, without exceeding 6 tablets per day.
    • children between 37 and 50 kg (approximately 11 to 15 years): 2 tablets, to be renewed if necessary after 6 hours, without exceeding 8 tablets per day.
TIPS (summary)
Many drugs contain aspirin or NSAIDs (such as ibuprofen or naproxen); be sure not to take multiple medicines containing these substances simultaneously, as a joint dose may increase the risk of adverse effects.
This medicinal product may be freely available in certain pharmacies; nevertheless, do not hesitate to ask your pharmacist for advice.
POSSIBLE ADVERSE EFFECTS (summary)
Related to aspirin:
  • gastritis , abdominal pain, nose or gum bleeding;
  • rare and sometimes severe: hemorrhage of the digestive tract (bloody vomiting, black stools, or more often imperceptible blood loss, responsible for the progressive onset of anemia ); allergic conditions ( urticaria , edema , asthma );
  • signs suggesting an overdose : ringing in the ears, sensation of hearing loss, headache.
Associated with vitamin C at high doses (greater than 1 g per day): calculations tract urinary in susceptible individuals.


GLOSSARY (summary)


NSAIDs
Abbreviation for non-steroidal anti-inflammatory drug. Family of anti-inflammatory drugs that are not derived from cortisone (steroids), and the best known of which is aspirin.


allergy
Skin reaction (itching, pimples, swelling) or general discomfort occurring after contact with a particular substance, use of a medication, or ingestion of food. The main forms of allergy are eczema, urticaria, asthma, angioedema and allergic shock (anaphylactic shock). Food allergy can also result in digestive disorders.


anemia
Reduction in the level of hemoglobin in the blood, which usually results in a decrease in the number of red blood cells. Iron is essential for the synthesis of hemoglobin. Iron deficiency during pregnancy, a vegetarian diet, abundant or repeated haemorrhage (menstruation) is a common cause of anemia. Other causes, more rare, are related to vitamin deficiencies of group B.


analgesic
Medication that works against pain. Analgesics act either directly on the centers of pain in the brain or by blocking the transmission of pain to the brain.
Synonym: analgesic.


antecedent
Affection healed or always in evolution. The antecedent may be personal or family. The background is the history of a person's health.


antiplatelet agents
Medication that prevents the platelets from clumping and therefore the clots from forming. The oldest platelet antiaggregant is aspirin taken in small doses.
Anti-aggregants should not be confused with anticoagulants with a different mechanism of action.


anti coagulants
Medication that prevents blood from coagulating and therefore prevents clots from forming in the blood vessels.
Anticoagulants are used to treat or prevent phlebitis, pulmonary embolism, certain infarcts. They also prevent the formation of clots in the heart during rhythm disorders such as atrial fibrillation or in the case of an artificial heart valve.
There are two main types of anticoagulants:
  • oral anticoagulants, which block the action of vitamin K (antivitamin K, or AVK) and whose effectiveness is controlled by a blood test: INR (formerly TP);
  • injectable anticoagulants derived from heparin, the efficacy of which can be controlled by the blood assay of anti-Xa activity, Howell's Time (TH) or Cephalin Kaolin Time (TCK) depending on the products used. A regular dosage of blood platelets is necessary throughout the life of a heparin derivative.


antidepressant
Medication that works against depression. Some antidepressants are also used to combat obsessive-compulsive disorder, generalized anxiety, certain rebellious pain, enuresis, etc.
Depending on their mode of action and adverse effects, antidepressants are divided into different families: imipraminic antidepressants, serotonin reuptake inhibitors, selective or non-selective MAOIs. Finally, other antidepressants do not belong to any of these families, because they possess original properties.
The mode of action of antidepressants has two main aspects: the relief of moral suffering and the fight against inhibition which removes all will to action from the depressed. There may be a time lag between these two effects: moral suffering may persist, while the capacity for action reappears. During this short period, the risk of suicide in some depressed people can be increased. The physician takes it into account in its prescription (possible association with a tranquillizer) and it must imperatively be respected.


antidiabetic
Medicine intended to combat diabetes. There are two categories: oral antidiabetic agents (sulphonylurea, hypoglycaemic and biguanides, mainly) and insulin, which is used only as an injection.


antihypertensive
Medication that fights against excess blood pressure. The main ones are beta-blockers, diuretics, calcium channel blockers, ACE inhibitors, angiotensin II inhibitors and vasodilators.


anti-inflammatory
Medicine that fights against inflammation. It can be either derived from cortisone (steroidal anti-inflammatory), or not derived from cortisone (nonsteroidal anti-inflammatory or NSAID).


antipyretic
Medication used to lower the body temperature during bouts of fever.


asthma
Disease characterized by difficulty breathing, often resulting in wheezing. Asthma, permanent or occurring by crisis, is due to a narrowing and inflammation of the bronchi.


corticoid
Substance close to cortisone. The natural corticoids, necessary for the functioning of the organism, are made by the adrenal glands. Synthetic corticosteroids, chemical derivatives of cortisone, are used as powerful anti-inflammatory drugs.


diuretic
Medication allowing increased kidney water removal. Most often, this loss of water follows the loss of salts caused by the drug (salidiuretic).
Diuretics are mainly used in the treatment of high blood pressure, while their mechanism of action in this disease is poorly understood. They are also prescribed in acute or chronic heart failure, edema and other rarer ailments.
These drugs cause loss of sodium and potassium (except for some of them called "potassium-sparing"). Their prolonged administration therefore requires regular blood potassium control, to avoid heart problems that may result from hypokalemia (lack of potassium in the blood). Lack of sodium is another possible but less frequent consequence of the prolonged use of diuretics; it is also detected by a blood test.


duodenum
A part of the intestine into which food from the stomach penetrates.


G6PD
glucose-6-phosphate dehydrogenase deficiency, an enzyme normally present in the red blood cell. His congenital absence (deficiency) is responsible for a disease called favism; it prohibits the use of certain drugs.


gastritis
Inflammation of the stomach favored by stress, tobacco, alcohol and certain drugs such as aspirin or anti-inflammatory drugs.


drop
Disease manifested by redness and sharp pain affecting a joint (that of the big toe most often), due to an accumulation of crystals of uric acid.


hemorrhage
Loss of blood from an artery or vein. Hemorrhage can be external, but also internal and go unnoticed.


angiotensin II inhibitors
These drugs are sometimes called sartans, for the names of the molecules belonging to this family end with sartan (losartan, candesartan, etc.).
This family of drugs blocks the action of angiotensin II, a substance that increases blood pressure and tires the heart.
Angiotensin II inhibitors are used to treat high blood pressure.


ACE inhibitors
This family of drugs blocks the action of an enzyme, which converts angiotensin I (naturally inactive substance) to angiotensin II. This last substance increases blood pressure and fatigue the heart.
ACE inhibitors are used to treat high blood pressure, heart failure or myocardial infarction.


heart failure
Inability of the heart to fulfill its function as a pump. The main symptoms of heart failure are fatigue and shortness of breath during an effort.


Hepatic insufficiency
Inability of the liver to perform its function, which is essentially the elimination of some waste, but also the synthesis of many biological substances essential to the body: albumin, cholesterol and coagulation factors (vitamin K, etc.).


renal failure
Inability of the kidneys to eliminate waste or medicinal substances. Advanced renal insufficiency does not necessarily result in a decrease in the amount of urine excreted. Only a blood test and creatinine dosage may reveal this disease.


IRS
Abbreviation for inhibitor of serotonin reuptake. See this term.


edema
Accumulation of water or lymph causing localized swelling.


salicylates
A family of drugs, the best known of which is acetylsalicylic acid (aspirin).


salt
Chemical substance of which the best known is sodium chloride, or table salt. The diet salt does not contain sodium; this is generally replaced by potassium.


sodium
An inorganic substance which can form salts, especially with chlorine (sodium chloride, or table salt).


overdose
Excessive intake of a drug may result in an increase in the intensity of adverse effects or even in the development of specific adverse effects.
This overdose may result from accidental or voluntary poisoning for suicide, so consult your local Poison Control Center (listed in the appendix to the book). However, in most cases, overdose is the result of an error in the understanding of the prescription, or the search for an increase in efficacy by exceeding the recommended dosage. Finally, untimely self-medication may lead to excessive absorption of the same substance contained in different drugs. Some drugs are particularly prone to this risk because they are (wrongly) considered to be harmless: vitamins A and D, aspirin, etc. Stopping or decreasing drug intake helps to remove the disorders associated with an overdose.


ulcer
Injury of skin, mucous membranes or cornea.
  • Leg ulcer: chronic wound due to poor circulation of blood.
  • Gastroduodenal ulcer: a localized wound in the mucosa of the stomach or duodenum due to excess acidity and very often to the presence of a bacterium (Helicobacter pylori). The ulcer is favored by stress, alcohol, smoking and certain medications (aspirin, NSAIDs, etc.).


urticaria
Eruption of pimples on the skin, whose origin is mostly allergic. The buds look like nettles and their color varies from pale pink to red.


virus
A microscopic organism that penetrates the cells of the host, where it reproduces. Much smaller than bacteria, viruses are insensitive to antibiotics. They can sometimes be destroyed by antiviral substances.


vitamin
An essential ingredient for the growth and proper functioning of the body. Vitamin requirements are normally covered by a varied diet. In developed countries, only vitamin D deficiency, in the young child or the old man who is exposed to the sun, justifies systematic supplementation. Superior intake, especially with medicines, can lead to overdose and various disorders (mainly vitamins A and D).


way
  • Pathway (route of administration) used to administer drugs: oral, sublingual, subcutaneous, intramuscular, intravenous, intradermal, transdermal.
  • Set of hollow organs allowing the passage of air (airways), food (digestive tract), urine (urinary tract), bile (bile ducts), etc.

Cliquez ici pour retrouver la notice de ce médicament sur le site de l'Agence Nationale de Sécurité du Médicament et des produits de santé.

Pharmacovigilance : Déclarer un ou des effet(s) indésirable(s) lié(s) à l'utilisation d'un médicament

NOTICE

ANSM - Last updated: 23/06/2017

Name of the medicinal product

ASPIRINE UPSA VITAMINEE C EFFERVESCENT TAMPONNE, effervescent tablet

Acetylsalicylic acid / ascorbic acid

framed

Please read this leaflet carefully before you start taking this medicine because it contains important information for you.

You should always take this medication exactly as prescribed in this leaflet or by your doctor, pharmacist or nurse.

· Keep this leaflet. You might need to read it again.

· Ask your pharmacist for advice or information.

· If you experience any of the side effects, talk to your doctor, pharmacist or nurse. This also applies to any side effects not mentioned in this leaflet. See section 4.

· You should contact your doctor if you experience no improvement or if you feel less well after 3 days in case of fever or 5 days in case of pain.

What is in this leaflet?

1. What is ASPIRINE UPSA VITAMINEE C EFFERVESCENT TAMPON, effervescent tablet and in which cases is it used?

2. What should I know before taking ASPIRINE UPSA VITAMINEE C EFFERVESCENT TAMPONNE, effervescent tablet?

3. How to take ASPIRINE UPSA VITAMINEE C EFFERVESCENT TAMPONNE, effervescent tablet?

4. What are the possible side effects?

5. How to store ASPIRINE UPSA VITAMINEE C EFFERVESCENT TAMPONNE, effervescent tablet?

6. Package contents and other information.

1. WHAT IS ASPIRINE UPSA VITAMINEE C EFFERVESCENT TAMPONNE, effervescent tablet AND WHAT IT IS USED FOR?

Pharmacotherapeutic group: OTHER ANALGESICS AND ANTIPYRETICS-ANILIDES - ATC code: N02BA01.

This medicine contains aspirin and vitamin C.

This medication is an analgesic (it calms the pain) and an antipyretic (it lowers the fever).

It is indicated in cases of fever and pain such as headaches, flu-like conditions, dental pain, aches, in adults and children from 20 kg (approximately from 6 years).

You should contact your doctor if you experience no improvement or feel less well after 3 days, in case of fever or 5 days in case of pain.

2. BEFORE YOU TAKE ASPIRINE UPSA VITAMINE C EFFERVESCENT TAMPONNE, effervescent tablet?

Never take ASPIRINE UPSA VITAMINEE C EFFERVESCENT TAMPONNE, effervescent tablet:

· If you are allergic to the active substance or to a related drug (including non-steroidal anti-inflammatory drugs) or any of the other ingredients of this medication mentioned in section 6.

· If you have a history of asthma caused by the administration of aspirin or a related drug (including non-steroidal anti-inflammatory drugs).

· Above 5 months of pregnancy completed (24 weeks of amenorrhea) for doses above 100 mg per day.

· In case of an ulcer of the stomach or the duodenum in evolution.

· If you have a hemorrhagic disease or bleeding risk.

· If you have severe liver disease.

· If you have a serious kidney disease.

· If you have a serious heart disease.

· In case of renal calculus, due to the presence of vitamin C for doses higher than 1 g per day.

· If you are taking methotrexate at doses greater than 20 mg / week and aspirin is used as a high-dose anti-inflammatory drug (≥ 1 g per dose and / or ≥ 3 g / day) treatment of rheumatic conditions, or in the treatment of fever or pain (≥ 500 mg per dose and / or <3 g per day (see section "Other medicines and ASPIRINE UPSA VITAMINEE C EFFERVESCENT TAMPONNE, effervescent tablet").

· If you are taking oral anticoagulant therapy and have a history of stomach ulcer or duodenal ulcer and when aspirin is used at high doses, as an anti-inflammatory drug (≥ 1 g per dose and / or ≥ 3 g / day), especially in the treatment of rheumatic conditions or in the treatment of fever or pain (≥ 500 mg per dose and / or <3 g daily) (see section "Other medicinal products and ASPIRINE UPSA VITAMIN C EFFERVESCENT TAMPONNE, effervescent tablet ").

IN CASE OF DOUBT, IT IS ESSENTIAL TO ASK FOR THE OPINION OF YOUR DOCTOR OR YOUR PHARMACIST.

Warnings and Precautions

Talk to your doctor or pharmacist before taking ASPIRINE UPSA VITAMINEE C EFFERVESCENT TAMPONNE, effervescent tablet.

· In case of combination with other medicines, to avoid a risk of overdose, check the absence of aspirin in the composition of other medicines.

· In case of headaches occurring during prolonged use and high doses of aspirin, you should not increase the doses but take the advice of your doctor or pharmacist. The regular use of analgesics, in particular several analgesics in combination, can lead to kidney damage.

· Reye syndromes (a rare but very severe disease mainly associated with neurological disorders and liver damage) have been observed in children with viral diseases and receiving aspirin.

Consequently :

o in the event of a viral illness such as chickenpox or an episode of influenza: do not administer aspirin to a child without the advice of a doctor,

o in the event of a conscious or behavioral disorder and vomiting in a child taking aspirin, tell a doctor immediately.

Aspirin should only be used after advice from your doctor:

· in case of treatment of a rheumatic disease,

· in the case of G6PD (red blood cell inheritance) deficiency, as high doses of aspirin may cause hemolysis (destruction of red blood cells),

· in the case of a history of stomach or duodenal ulcer, digestive hemorrhage or gastritis,

· in case of kidney or liver disease,

· in asthma: the onset of an asthma attack in some subjects may be related to an allergy to nonsteroidal anti-inflammatory drugs or aspirin. In this case, this drug is contraindicated,

· in case of abundant rules,

· in case of treatment by:

o of oral anticoagulants, when aspirin is used at high doses in the treatment of fever or pain (≥ 500 mg per dose and / or <3 g daily) and in the absence of a history of ulcer stomach or duodenum,

o of oral anticoagulants, when aspirin is used in low doses as an antiplatelet agent (50 to 375 mg per day) and in case of a history of stomach or duodenal ulcer,

o nonsteroidal anti-inflammatory drugs, when aspirin is used in high doses as anti-inflammatory drugs (≥ 1 g per dose and / or ≥ 3 g per day), especially in the treatment of rheumatic diseases or in the treatment of fever or pain (≥ 500 mg per dose and / or <3 g per day),

o glucocorticoids (except hydrocortisone as an alternative treatment), when aspirin is used in high doses as an anti-inflammatory agent (≥ 1 g per dose and / or ≥ 3 g per day), particularly in the treatment of rheumatic diseases,

o heparins used in curative doses and / or in patients over 65 years of age, when aspirin is used at high doses as an anti-inflammatory drug (≥ 1 g per dose and / or ≥ 3 g per day) treatment of rheumatic conditions, or in the treatment of fever or pain (≥ 500 mg per dose and / or <3 g daily),

o the drugs used in the treatment of gout,

o acetazolamide,

o anagrelide,

o clopidogrel,

o ticagrelor,

o pemetrexed in subjects with low to moderate renal function,

o ticlopidine,

o uricosuric drugs (see section "Other medicines and ASPIRINE UPSA VITAMINE C EFFERVESCENT TAMPONNE, effervescent tablet").

· During treatment: in the case of gastrointestinal haemorrhage (blood rejection through the mouth, presence of blood in the stool, stool coloration in black), STOP TREATMENT AND IMMEDIATELY CONTACT AN EMERGENCY MEDICAL OR MEDICAL SERVICE .

This medicine contains aspirin and vitamin C. Other medicines contain it.

Make sure that you or your child do not take any other medicines containing aspirin and / or nonsteroidal anti-inflammatory drugs and / or containing vitamin C, including medicines obtained without a prescription.

Do not combine them, so as not to exceed the recommended daily dose.

(see "Posology" and "Symptoms and Instructions for Overdose").

Pain or fever:

This dosage is adapted to the adult and the child from 20 kg (approximately from 6 years). For children under 20 kg (about 6 years), take a more suitable dosage.

Ask your doctor or pharmacist for advice.

If the pain persists more than 5 days or the fever more than 3 days , or if there is insufficient efficacy or any other signs, do not continue treatment without the advice of your doctor.

Aspirin increases the risk of haemorrhage at very low doses even when the dose is several days old. PREVENT YOUR DOCTOR, THE SURGER, THE ANESTHESIST OR YOUR DENTIST, in case a surgical gesture, even minor, is envisaged.

Aspirin alters uricemia (amount of uric acid in the blood).

Vitamin C should be used with caution in patients with iron metabolism disorders, predisposed to the formation of urinary or renal lithiasis (presence of crystals in the urine or kidneys) and in subjects deficient in glucose-6 phosphate dehydrogenase .

Due to a slightly stimulating effect due to the presence of vitamin C, it is advisable not to take this medication at the end of the day.

This medicine contains sodium. This medicine contains 485 mg of sodium per tablet. To be taken into account in patients controlling their sodium dietary intake.

IN CASE OF DOUBT DO NOT HESITATE TO REQUEST THE NOTICE OF YOUR DOCTOR OR PHARMACIST.

Children and Youth

Not applicable.

Other medicines and ASPIRINE UPSA VITAMINEE C EFFERVESCENT TAMPONNE, effervescent tablet

Inform your doctor or pharmacist if you are taking, have recently taken or may take any other medicines.

When aspirin is used at high doses as anti-inflammatory drugs (≥ 1 g per dose and / or ≥ 3 g daily), particularly in the treatment of rheumatic conditions or in the treatment of fever or pain (≥ 500 mg per dosage and / or <3 g daily), this medicinal product MUST NOT BE USED in combination:

o with methotrexate used at doses greater than 20 mg / week,

o with oral anticoagulants and in case of a history of stomach or duodenal ulcer.

This medication MUST BE AVOIDED in association with:

o of oral anticoagulants, when aspirin is used at high doses in the treatment of fever or pain (≥ 500 mg per dose and / or <3 g daily) and in the absence of a history of ulcer stomach or duodenum,

o of oral anticoagulants, when aspirin is used in low doses as an antiplatelet agent (50 to 375 mg per day) and in case of a history of stomach or duodenal ulcer,

o nonsteroidal anti-inflammatory drugs, when aspirin is used in high doses as anti-inflammatory drugs (≥ 1 g per dose and / or ≥ 3 g per day), especially in the treatment of rheumatic conditions or in the treatment of fever or pain (≥ 500 mg per dose and / or <3 g per day),

o glucocorticoids (except hydrocortisone as a substitute therapy), when aspirin is used at high doses as an anti-inflammatory agent (≥ 1 g per dose and / or ≥ 3 g per day), particularly in the treatment of rheumatic diseases,

o heparins used in curative doses and / or in patients over 65 years of age when aspirin is used at high doses as an anti-inflammatory drug (≥ 1 g per dose and / or ≥ 3 g per day), in particular in the treatment of rheumatic conditions, or in the treatment of fever or pain (≥ 500 mg per dose and / or <3 g daily),

o the drugs used in the treatment of gout,

o acetazolamide,

o anagrelide,

o clopidogrel,

o pemetrexed in subjects with low to moderate renal function,

o ticagrelor,

o ticlopidine,

o uricosuric drugs (see section "Warnings and Precautions").

At doses greater than 2 g / day in vitamin C, ascorbic acid may interfere with the following biological tests: creatinine and blood and urine glucose (glucose oxidase control).

Tell your doctor or pharmacist if you are taking deferoxamine to remove excess iron and aluminum from the blood.

In order to avoid possible interactions between several medicines, you should systematically report any other treatment in progress to your doctor or pharmacist.

ASPIRINE UPSA VITAMINEE C EFFERVESCENT TAMPONNE, effervescent tablet with food, drink and alcohol

Not applicable.

Pregnancy, breast-feeding and fertility

If you are pregnant or breastfeeding, think you may be pregnant or plan a pregnancy, ask your doctor or pharmacist for advice before taking this medication .

Pregnancy and breast feeding

Pregnancy

This medication is intended for adults and children from 20 kg (approximately from 6 years). However, when used in exceptional circumstances in women of childbearing age, the following points should be noted:

Low doses, less than 100 mg daily

Low doses of acetylsalicylic acid of less than 100 mg per day may be prescribed in exceptional circumstances requiring specialized surveillance.

For doses above 100 mg per day

At these doses, and unless absolutely necessary, acetylsalicylic acid should not be prescribed during the first two trimesters of pregnancy. If acetylsalicylic acid is administered to a woman wishing to be pregnant or pregnant within six months, the dose should be as low as possible and the treatment period should be as short as possible.

At doses above 100 mg daily, acetylsalicylic acid is contraindicated beyond 5 months of pregnancy (24 weeks of amenorrhea). You should NOT take this medication during the third trimester of pregnancy because its effects on your child can have serious consequences, especially on a cardiopulmonary and renal plan, even with a single dose.

If you are taking this medication while you are pregnant, talk to your obstetrician gynecologist for appropriate monitoring.

feeding

Aspirin passes into breast milk, this medication is not recommended during breast-feeding.

ASK YOUR DOCTOR OR YOUR PHARMACIST BEFORE TAKING ALL MEDICINAL PRODUCTS.

Fertility

Not applicable.

Driving and using machines

ASPIRINE UPSA VITAMINEE C EFFERVESCENT TAMPONNE, effervescent tablet has no effect on the ability to drive and use machines.

ASPIRINE UPSA VITAMINEE C EFFERVESCENT TAMPONNE, effervescent tablet contains sodium (485 mg per tablet).

3. HOW TO TAKE ASPIRINE UPSA VITAMINEE C EFFERVESCENT TAMPONNE, effervescent tablet?

Always take this medication exactly as prescribed in this leaflet or as directed by your doctor, pharmacist or nurse. Check with your doctor, pharmacist or nurse if in doubt.

Dosage

This presentation is reserved for the adult and the child from 20 kg (approximately from 6 years).

In case of pain, in case of fever :

The dosage of aspirin depends on the weight of the child; the ages are mentioned for information purposes.

If you do not know the weight of the child, weigh it to give it the best dose.

Aspirin exists in many dosages, allowing the treatment to be adapted to the weight of each child.

The recommended daily dose of aspirin is approximately 60 mg / kg / day, divided into 4 or 6 doses, approximately 15 mg / kg every 6 hours or 10 mg / kg every 4 hours.

· For children weighing 20 to 26 kg (about 6 to 10 years), the dosage is 1 effervescent tablet per dose, to be renewed if necessary after 6 hours, without exceeding 4 effervescent tablets per day.

· For children weighing 27 to 36 kg (about 8 to 12 years), the dosage is 1 effervescent tablet per dose, to be renewed if necessary after 4 hours, without exceeding 6 effervescent tablets per day.

· For children weighing 37 to 50 kg (approximately 11 to 15 years), the dosage is 2 effervescent tablets per dose, to be renewed if necessary after 6 hours, without exceeding 8 effervescent tablets per day.

· For adults and children weighing more than 50 kg (from about 15 years old): the recommended maximum daily dose is 3 g of aspirin or 9 effervescent tablets per day.

The usual dosage is 2 effervescent tablets at 330 mg, to be renewed if necessary after 4 hours minimum, without exceeding 9 effervescent tablets per day .

· For the elderly :

The maximum recommended daily dose is 2 g of aspirin, or 6 effervescent tablets per day.

The usual dosage is 1 effervescent tablet at 330 mg, to be renewed if necessary after 4 hours minimum. In case of pain or fever more intense, 2 tablets effervescent to 330 mg, to renew if necessary after 4 hours minimum, without exceeding 6 effervescent tablets per day .

IN CASE OF DOUBT, ASK FOR ADVICE TO YOUR DOCTOR OR YOUR PHARMACIST.

Method and route of administration

Oral use.

Drink immediately after dissolving the effervescent tablet in a large glass of water.

In addition, if your child has a fever greater than 38.5 ° C, you can improve the effectiveness of the drug treatment by:

· discover your child,

· make the drink,

· do not leave your child in a place too hot.

Frequency of Administration

In case of pain, in case of fever : the systematic catches avoid the oscillations of pain or fever.

In adults : they should be regularly spaced, at least 4 hours.

In children : they should be evenly spaced, including at night, preferably 6 hours , and at least 4 hours (in accordance with the dosage specified above).

Due to the presence of vitamin C, avoid taking at the end of the day.

Duration of treatment

The duration of treatment is limited:

· to 5 days in case of pain,

· at 3 days in case of fever.

If the pain persists more than 5 days or the fever more than 3 days, if they worsen, do not continue treatment without the advice of your doctor or pharmacist.

If you take more ASPIRINE UPSA VITAMINE C EFFERVESCENT BUFFER, effervescent tablet than you should have

· Concerning aspirin :

During the course of the treatment, it is possible that there may be ringing in the ears, a feeling of hearing loss, headache, dizziness, usually as an overdose of aspirin.

THE TREATMENT OF YOUR CHILD MUST BE INTERRUPTED AND PREVENTION OF A DOCTOR.

In case of accidental poisoning (especially frequent in young children), CONSULT IMMEDIATELY A DOCTOR.

· Concerning vitamin C :

o Vitamin C may interfere with the following biological tests at doses greater than 2 g / day in vitamin C: blood and urine creatinine and glucose (glucose oxidase).

o In doses greater than 3 g / day in vitamin C, risk of hemolysis (destruction of red blood cells) in patients with glucose 6 phosphate dehydrogenase (specific enzyme of red blood cells).

If you forget to take ASPIRINE UPSA VITAMINEE C EFFERVESCENT TAMPONNE, effervescent tablet

Do not take or give a double dose to compensate for the simple dose that you have forgotten to take or give to your child.

If you stop taking ASPIRINE UPSA VITAMINEE C TAMPONNEE EFFERVESCENTE, effervescent tablet

Not applicable.

4. WHAT ARE POSSIBLE SIDE EFFECTS?

Like all medicines, this medicine may cause side effects, although not everybody gets them.

Related to aspirin :

· Your treatment should be discontinued immediately and your doctor should be advised if:

o digestive haemorrhages (see section "Warnings and Precautions"). These are all the more frequent because the dosage used is high,

o allergic reactions such as rash, asthma attack, angioedema (facial urticaria with respiratory discomfort),

o headache, dizziness: these signs usually reflect an overdose of aspirin,

o Reye syndrome (onset of consciousness or behavioral disorder and vomiting) in a child with viral disease and receiving aspirin (see section "Warnings and Precautions").

· Tell your doctor if you have abdominal pain, nosebleeds or gums.

Cases of stomach ulcer have been reported.

Related to vitamin C :

In doses above 1 g / day in vitamin C, possibility of: digestive disorders (gastric burns, diarrhea, abdominal pain), urinary disorders (discomfort with urine emission or abnormal coloring of the urine).

In doses greater than 3 g / day in vitamin C, risk of hemolysis in G6PD-deficient subjects (lack of an enzyme in red blood cells).

Cases of dizziness, urticaria and rash have been reported.

Declaration of side effects

If you experience any side effects, talk to your doctor, pharmacist or nurse. This also applies to any side effects not mentioned in this leaflet. You can also report adverse reactions directly via the national reporting system: National Agency for the Safety of Medicines and Health Products (ANSM) and network of Regional Centers of Pharmacovigilance - Website: www.ansm.sante.fr

By reporting adverse reactions, you are helping to provide more information about the safety of the drug.

5. HOW TO STORE ASPIRINE UPSA VITAMINEE C TAMPONNEE EFFERVESCENTE, effervescent tablet?

Keep this medicine out of the reach and sight of children.

Do not use this medicine after the expiry date which is stated on the package. The expiry date refers to the last day of that month.

Store at a temperature not exceeding + 25 ° C. Keep the tube tightly closed, away from moisture.

Do not throw any medicines into drains or rubbish. Ask your pharmacist to remove any medications you are no longer using. These measures will help protect the environment.

6. PACKAGE CONTENTS AND OTHER INFORMATION

What ASPIRINE UPSA VITAMINEE C EFFERVESCENT TAMPONNE, effervescent tablet contains

· The active substances are:

Acetylsalicylic acid................................................ .............................................. 330.00 mg

Ascorbic acid................................................ .................................................. .... 200.00 mg

· The other components are:

Glycine, anhydrous citric acid, sodium bicarbonate, sodium benzoate, povidone.

What is ASPIRINE UPSA VITAMINEE C EFFERVESCENT TAMPON, effervescent tablet and contents of the pack

Effervescent tablet, tube of 10, box of 2 tubes.

Marketing Authorization Holder

UPSA SAS

3, rue Joseph Monier

92500 RUEIL MALMAISON

Marketing Authorization Operator

UPSA SAS

3, rue Joseph Monier

92500 RUEIL MALMAISON

Maker

UPSA SAS

979, avenue des Pyrénées

47520 THE PASSAGE

or

UPSA SAS

304, avenue du Docteur Jean Bru

47000 Agen

Names of the medicinal product in the Member States of the European Economic Area

Not applicable.

The last date on which this leaflet was revised is:

[to be completed later by the holder]

{month YYYY}.

Other

Detailed information on this medicine is available on the ANSM website (France).

Health Education Council

WHAT TO DO IN THE EVENT OF FEVER:

The normal body temperature varies from person to person and ranges from 36 ° C to 37 ° C. A rise in temperature above 38 ° C may be considered a fever.

This medication is intended for adults and children from 20 kg (approximately from 6 years).

If the disorders that the fever causes are too troublesome, you can take this drug that contains paracetamol in accordance with the indicated dosages.

To avoid any risk of dehydration, consider drinking frequently.

With this medication, the fever should drop rapidly. However :

· if other unusual signs appear,

· if the fever persists for more than 3 days or if it worsens,

· if the headache becomes violent, or in case of vomiting.

CONSULT YOUR DOCTOR IMMEDIATELY.

WHAT TO DO IF PAIN:

The intensity of the perception of pain and the ability to resist it vary from person to person.

· If there is no improvement after 5 days of treatment,

· if the pain is violent, unexpected and occurs suddenly (including severe pain in the chest) and / or reverses regularly,

· if accompanied by other signs such as general malaise, fever, unusual swelling of the painful area, decreased strength in a limb,

· if it wakes you up at night.

CONSULT YOUR DOCTOR IMMEDIATELY.

Historically specialists in the fight against pain and self-medication, the UPSA laboratories (Scientific Applied Pharmacology Union) were created in Agen in 1935 by Dr Camille Bru.
Built in Bristol-Myers Squibb in 1994, the UPSA Company has given way since the UPSA brand. Through the brand UPSA, Bristol-Myers Squibb is currently the only company of the drug to provide a full range of three orders of analgesics, aspirin to morphine.
This diversity allows to apply to all patients - from infants to the elderly - and suggest treatments adapted to all types of pain. Cough, cold, flu symptoms, digestion, shape, sleep disorders: through its range of self-medication, UPSA develops and makes available drugs for pain daily.
Because health moves, the UPSA brand is in constant pursuit of innovation. The pharmaceutical development center based on the site UPSA Agen allows it to adapt to the changing needs of patients with whom she has forged a relationship of trust. Leader of family medication, UPSA brand is constantly trying to help them in their daily health, the quality and accessibility of its products. These values ​​are of UPSA, in France as in Europe, the health everyday ally.

Aspirin Pharmacy Online: Order your aspirin in your medicine bio online.


Aspirin is the active ingredient of different drugs as Aspégic®, Aspro®, etc. On Care and nature, your pharmacy online pharmacy, so you will find different packages and dosages of aspirin. Aspirin has four properties. Low or medium dose (500 mg to 2 g per day) is an analgesic (relieves pain) and an antipyretic (fever calm). At higher, and under medical advice dose, an anti-inflammatory. Aspirin is also used to prevent the formation of blood clots.

Order quicker !

Commande rapide

Save time by using the quick order form. With a few clicks , you can easily order your favorite references.

Formulaire de commande rapide

Be fan !

Be fan

Be fan of our Facebook page and get 5 % discount!

If you are not logged in to Facebook, please first log in and then refresh this page before clicking the Like button. Otherwise, you will not get your voucher.